CureZone   Log On   Join
Re: Steroids
 
bluandyelo Views: 6,979
Published: 14 years ago
 
This is a reply to # 1,038,119

Re: Steroids


Liverhelp...I am butting in here. Verysugar said nothing insulting at all, in fact he gave very sound advice. Isn’t that what you were asking for?

You don’t seem to realise that most people in this forum go out of their way to protect their livers. We try to avoid processed foods, chemical laden cosmetics, pesticide sprayed foods... and here you are, abusing other posters for giving you the very thing you requested from us, which is our recommendation for your situation based on our knowledge of liver care and health.

Your post to Verysugar is one of the most insulting and abusive I have ever read on curezone, and totally unjustified.

“How often it is that the angry man rages denial of what his inner self is telling him.”
~Frank Herbert

I don’t want to rile you up any more here, but you need to consider that you might be hurting yourself - seriously. Your reactions and determination to assert the validity of your pattern of drug ingestion and exercise, (which is medically proven to be extremely harmful) indicate that you are suffering from some kind of denial and or delusion. I have pasted a couple of links below that may assist you in acknowledging the dangers of what you are doing.

Here is a pertinent quote from the Men’s Health website
“Bigorexia and Drugs
The use of anabolic steroids is common amongst bigorexics. Men continue using steroids despite experiencing side effects such as increased aggression, acne, breast enlargement, impotence, baldness, impotence and testicular shrinkage.”

It seems you are already experiencing increased aggression. From here it is hard to tell if you are also suffering from steroid induced acne, breast enlargement, impotence, baldness and testicular shrinkage, not to mention liver damage. But I would suggest that your inability to understand or interpret the humour of Verysugar’s profile information is linked to your increased aggression, and possibly to other side affects on the above list...your pain is audible.

Just because you are involved in a sub-culture where steroid abuse is condoned and encouraged, does not mean that it is justified, safe or worthwhile. Curezoners in general are here to help each other see through the cultural malarkey and get to the truth, to make all our lives happier and healthier. If you do want validation for your destructive habit, you would be more likely to find it in a body building/ steroid condoning forum. There are many out there.

Here are the links:

http://findarticles.com/p/articles/mi_m1571/is_15_16/ai_62024139


http://menshealth.about.com/cs/menonly/a/bigorexia_2.htm


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

4.281 sec, (2)